# SDR AALA20011865

- Difficulty date: September 17, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER FLANGE OF FLOORBEAM WORN STATION 389 RBL 1.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER AARD 53-20-00-21.  (M)
